MAUDE Adverse Event Report: INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM

INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM
Model Number CND0930
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis and investigation is in-process.
 
Event or Problem Description
During the process of inserting the wire into the delivery system, it was noted that the tip of the catheter was bent, and separation was observed.It was decided not to use the product.Another stent delivery system from inspire md was used to complete the surgery.Not patient harm reported.
 
Additional Manufacturer Narrative
Device analysis and investigation is in-process.Supplemental follow up report a root cause investigation was conducted for this event which included a returned product visual and functional analysis, and internal lot record review.The results indicate that this lot was processed without incident, and the device conforms to the specifications.A root cause for the non-deployed stent could not be found and the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event fda code 4315.
 
Event or Problem Description
During the process of inserting the wire into the delivery system, it was noted that the tip of the catheter was bent, and separation was observed.It was decided not to use the product.Another stent delivery system from inspiremd was used to complete the surgery.Not patient harm reported.

Brand Name
CGUARD PRIME CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
INSPIREMD LTD.
4 menorat hamaor street
tel aviv, 67448 32
IS  6744832
MDR Report Key23170520
Report Number3032814119-2025-00004
Device Sequence Number13000293
Product Code NIM
UDI-Device Identifier07290120281899
UDI-Public(01)07290120281899(11)241117(17)260228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
Report Date (Section F) 08/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberCND0930
Device Catalogue NumberCND0930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/30/2025
Date Report to Manufacturer08/30/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date01/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown